# SDR SWAA2015050739428

- Difficulty date: May 4, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 59,629 hours, 35,192 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE REPOSITIONED.  REPOSITIONED SLIDE IAW AMM.
